Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Semi-Fredholm operators with finite ascent or descent and perturbations


Author: Vladimir Rakočević
Journal: Proc. Amer. Math. Soc. 123 (1995), 3823-3825
MSC: Primary 47A53
DOI: https://doi.org/10.1090/S0002-9939-1995-1286004-6
MathSciNet review: 1286004
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In this note we prove that the collection of upper (lower) semi-Fredholm operators with finite ascent (descent) is closed under commuting operator perturbations that belong to the perturbation class associated with the set of upper (lower) semi-Fredholm operators. Then, as a corollary we get the main result of S. Grabiner (Proc. Amer. Math. Soc. 71 (1978), 79-80).


References [Enhancements On Off] (What's this?)

  • [1] S. R. Caradus, W. E. Pfaffenberger, and B. Yood, Calkin algebras and algebras of operators on Banach spaces, Marcel Dekker, New York, 1974. MR 0415345 (54:3434)
  • [2] M. A. Goldman and S. N. Kračkovskii, Behaviour of the space of zero elements with finite-dimensional salient on the Riesz kernel under perturbations of the operator, Dokl. Akad. Nauk SSSR 221 (1975), 532-534; English transl., Soviet Math. Dokl., 16 (, 1975), 370-373. MR 0477829 (57:17333)
  • [3] S. Grabiner, Ascent, descent, and compact perturbations, Proc. Amer. Math. Soc. 71 (1978), 79-80. MR 495841 (81g:47013)
  • [4] R. Harte, Invertibility and singularity for bounded linear operators, Marcel Dekker, New York and Basel, 1988. MR 920812 (89d:47001)
  • [5] V. Rakočević, Approximate point spectrum and commuting compact perturbations, Glasgow Math. J. 28 (1986), 193-198. MR 848425 (87k:47006)
  • [6] T. T. West, A Riesz-Schauder theorem for semi-Fredholm operators, Proc. Roy. Irish Acad. Sect. A 87 (1987), 137-146. MR 941708 (89i:47020)
  • [7] J. Zamánek, Compressions and the Weyl-Browder spectra, Proc. Roy. Irish Acad. Sect. A 86 (1986), 57-62. MR 865103 (88f:47005)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47A53

Retrieve articles in all journals with MSC: 47A53


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1995-1286004-6
Keywords: Ascent, descent, semi-Fredholm
Article copyright: © Copyright 1995 American Mathematical Society

American Mathematical Society